Alert archive / New Mexico / Wind Advisories in 2011
Wind Advisory 12, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Apr 28, 2011, 6:39 AM MDT. It took effect at Apr 29, 2011, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2011, 6:39 AM MDT (12:39 UTC)
- In effect from
- Apr 29, 2011, 12:00 PM MDT
- Expired
- Apr 29, 2011, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
783 WWUS74 KEPZ 281239 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 639 AM MDT THU APR 28 2011 ...STRONG WINDS TO RETURN TO THE AREA FRIDAY AFTERNOON... .AN UPPER TROUGH WILL MOVE OVER THE GREAT BASIN FRIDAY AND ALLOW SURFACE WINDS ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS TO BECOME QUITE STRONG. WINDS WILL BEGIN INCREASING TOWARDS NOON TIME FRIDAY AND REACH THEIR MAXIMUM SPEED BY MID TO LATE AFTERNOON. THE WINDS SHOULD BEGIN DIMINISHING AFTER SUNSET...THOUGH REMAIN BREEZY MOST OF THE NIGHT. BLOWING DUST WILL ALSO ACCOMPANY THESE WINDS...AND VISIBILITIES ACROSS THE DESERT AREAS MAY OCCASIONALLY DROP TO ONE MILE. NMZ022>025-030>032-TXZ055-056-282200- /O.NEW.KEPZ.WI.Y.0012.110429T1800Z-110430T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 639 AM MDT THU APR 28 2011 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY. * LOCATION...SOUTHERN NEW MEXICO AND FAR WEST TEXAS. * WINDS...WILL INCREASE TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH. * TIMING...WINDS WILL INCREASE BY NOON FRIDAY AND REACH THEIR STRONGEST SPEEDS BY MID TO LATE AFTERNOON. * VISIBILITY...BLOWING DUST WILL ACCOMPANY THESE WINDS ACROSS DESERT AREAS AND COULD REDUCE VISIBILITIES LOCALLY TO ONE MILE. * IMPACTS...WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. LOW VISIBILITIES IN BLOWING DUST WILL DRIVING HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DH
3 follow-up statements
667 WWUS74 KEPZ 282107 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 307 PM MDT THU APR 28 2011 ...STRONG WINDS TO RETURN TO THE AREA FRIDAY AFTERNOON... .AN UPPER TROUGH WILL MOVE OVER THE GREAT BASIN FRIDAY AND ALLOW SURFACE WINDS ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS TO BECOME QUITE STRONG. WINDS WILL BEGIN INCREASING TOWARDS NOON TIME FRIDAY AND REACH THEIR MAXIMUM SPEED BY MID TO LATE AFTERNOON. THE WINDS SHOULD BEGIN DIMINISHING AFTER SUNSET... THOUGH REMAIN BREEZY MOST OF THE NIGHT. BLOWING DUST WILL ALSO ACCOMPANY THESE WINDS...AND VISIBILITIES ACROSS THE DESERT AREAS MAY OCCASIONALLY DROP TO ONE MILE. NMZ022>025-030>032-TXZ055-056-291200- /O.CON.KEPZ.WI.Y.0012.110429T1800Z-110430T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 307 PM MDT THU APR 28 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY. * LOCATION...SOUTHERN NEW MEXICO AND FAR WEST TEXAS. * WINDS...WILL INCREASE TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH. * TIMING...WINDS WILL INCREASE BY NOON FRIDAY AND REACH THEIR STRONGEST SPEEDS BY MID TO LATE AFTERNOON. * VISIBILITY...BLOWING DUST WILL ACCOMPANY THESE WINDS ACROSS DESERT AREAS AND COULD REDUCE VISIBILITIES LOCALLY TO ONE MILE. * IMPACTS...WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. LOW VISIBILITIES IN BLOWING DUST WILL DRIVING HAZARDOUS. * OUTLOOK...WIND ADVISORIES MAY STILL BE NEEDED ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
318 WWUS74 KEPZ 291153 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 553 AM MDT FRI APR 29 2011 ...STRONG WINDS AND BLOWING DUST RETURN TO THE REGION TODAY... .AN UPPER TROUGH WILL MOVE OVER THE GREAT BASIN TODAY AND ALLOW SURFACE WINDS ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS TO BECOME QUITE STRONG. WINDS WILL BEGIN INCREASING BY NOON AND REACH THEIR MAXIMUM SPEEDS BY LATE AFTERNOON. WIND SPEEDS WILL BEGIN TO DIMINISHING AFTER SUNSET BUT REMAIN BREEZY MOST OF THE NIGHT. BLOWING DUST WILL ALSO ACCOMPANY THESE WINDS...AND VISIBILITIES ACROSS THE DESERT AREAS MAY OCCASIONALLY DROP TO ONE MILE. SATURDAY WILL BE ANOTHER WINDY DAY...WITH ANOTHER WIND ADVISORY LIKELY. NMZ022>025-030>032-TXZ055-056-300200- /O.CON.KEPZ.WI.Y.0012.110429T1800Z-110430T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 553 AM MDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * LOCATION...THE LOWLANDS AND MOUNTAINS OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH THIS AFTERNOON. * TIMING...WINDS WILL INCREASE BY NOON FRIDAY AND REACH THEIR STRONGEST SPEEDS BY LATE AFTERNOON...DIMINISHING TO BREEZY AFTER DARK. * VISIBILITY...BLOWING DUST WILL ACCOMPANY THESE WINDS ACROSS DESERT AREAS. REDUCED VISIBILITY TO 3 TO 5 MILES WILL BE LIKELY WITH LOCALLY DUST PRONE AREAS REDUCED BELOW ONE MILE. * IMPACTS...DRIVING MAY BE DIFFICULT DUE TO STRONG CROSS WINDS. BLOWING DUST WILL REDUCE VISIBILITIES TO 3 TO 5 MILES WITH SOME AREAS DOWN TO LESS THAN ONE MILE...ESPECIALLY ALONG THE I-10 CORRIDOR FROM WEST TEXAS TO LORDSBURG. EXTREMELY CRITICAL FIRE WEATHER CONDITIONS MAKE LARGE FIRE GROWTH POSSIBLE. * OUTLOOK...WIND ADVISORIES MAY STILL BE NEEDED ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BIRD
649 WWUS74 KEPZ 291950 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 150 PM MDT FRI APR 29 2011 ...STRONG WINDS AND BLOWING DUST ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY AND AGAIN ON SATURDAY AFTERNOON... .AN UPPER TROUGH WILL MOVE OVER THE GREAT BASIN TODAY AND SATURDAY WHILE A DEEP SURFACE LOW DEVELOPS TO THE NORTHEAST. AS A RESULT WINDS ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS WILL BE QUITE STRONG...ESPECIALLY DURING THE AFTERNOON HOURS. FOR TODAY AND SATURDAY WEST TO SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS GENERALLY NEAR 45 MPH DURING THE AFTERNOON AND EARLY EVENING. WINDS MAY GUST TO 55 MPH OVER THE HIGHER ELEVATIONS AND ALONG MOUNTAIN PASSES. BLOWING DUST WILL ALSO ACCOMPANY THESE WINDS...AND VISIBILITIES ACROSS THE DESERT AREAS MAY OCCASIONALLY DROP TO ONE MILE. NMZ022>025-030>032-TXZ055-056-301200- /O.NEW.KEPZ.WI.Y.0013.110430T1800Z-110501T0200Z/ /O.CON.KEPZ.WI.Y.0012.000000T0000Z-110430T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 150 PM MDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH THIS AFTERNOON. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND REACH THEIR STRONGEST SPEEDS BY LATE AFTERNOON...DIMINISHING TO BREEZY IN THE EARLY EVENING. * VISIBILITY...BLOWING DUST WILL ACCOMPANY THESE WINDS ACROSS DESERT AREAS. REDUCED VISIBILITIES OF 3 TO 5 MILES WILL BE LIKELY WITH LOCALLY DUST PRONE AREAS HAVING VISIBILITIES BELOW A MILE. * IMPACTS...DRIVING MAY BE DIFFICULT DUE TO STRONG CROSS WINDS. BLOWING DUST WILL REDUCE VISIBILITIES TO 3 TO 5 MILES WITH SOME AREAS DOWN TO LESS THAN ONE MILE...ESPECIALLY ALONG THE I- 10 CORRIDOR FROM WEST TEXAS TO LORDSBURG. EXTREMELY CRITICAL FIRE WEATHER CONDITIONS MAKE LARGE FIRE GROWTH POSSIBLE. * OUTLOOK...WINDS WILL DIMINISH EARLY SATURDAY EVENING. NO WIND PROBLEMS EXPECTED ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROGASH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 28, 4:20 AM MDT, 2 hours 19 minutes earlier.
Area forecast discussion, Apr 28, 4:20 AM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
420 AM MDT THU APR 28 2011
.SYNOPSIS...
LITTLE CHANGE IN THE PATTERN FROM THE PAST SEVERAL WEEKS. CONTINUED
WARM AND DRY...THOUGH THE END OF THE WEEKEND AND THE FIRST PART OF
NEXT WEEK WILL SEE COOLER TEMPERATURES. WITH LIGHTER WINDS ALOFT
OVER THE BORDERLAND TODAY WE WILL ENJOY ONE MORE LIGHT WIND DAY
BEFORE STRONGER WINDS MOVE IN FOR THE NEXT TWO DAYS. A STRONG UPPER
TROUGH AND SURFACE FRONT ARE THE CULPRITS...BRINGING GUSTY WINDS
BACK TO THE AREA FOR FRIDAY AND SATURDAY. BLOWING DUST WILL ALSO
ACCOMPANY THESE WINDS...MOSTLY ON FRIDAY. COOL EAST WINDS WILL
DEVELOP ON SUNDAY AND MONDAY BEHIND THE UPPER TROUGH...USHERING IN
MAY WITH TEMPERATURES SLIGHTLY BELOW NORMAL.
&&
.DISCUSSION...
SHORT WAVE RIDGE AXIS OVER US NOW AND WILL CONTINUE MOVING EAST AS
THE NEXT BIG UPPER TROUGH GATHERS STRENGTH TO OUR NORTHWEST. RIDGE
WAS NICE ENOUGH TO GIVE US A COUPLE OF DAYS OF SLACK WINDS BEFORE
THE ONSET OF STRONG WINDS AGAIN. UPPER TROUGH MOVES OVER THE GREAT
BASIN FRIDAY AFTERNOON AND THEN TO NEAR THE FOUR CORNERS SATURDAY
MORNING...BEFORE EXITING THE AREA SUNDAY MORNING. MEANWHILE A
SECONDARY UPPER TROUGH WILL DEVELOP OVER THE GREAT BASIN SUNDAY
MORNING AND MOVE OUT OVER THE SOUTHERN PLAINS MONDAY EVENING. AT THE
SURFACE WINDS ALOFT AHEAD OF THIS FIRST TROUGH WILL INDUCE
CYCLOGENESIS OVER SOUTHEAST COLORADO FRIDAY AFTERNOON. THIS WILL
INCREASE OUR WINDS INTO THE LOWER END OF WIND ADVISORY CRITERIA.
WILL ISSUE THAT ADVISORY SHORTLY. SURFACE FRONT WITH THIS TROUGH
LOOKS TO MOVE THROUGH THE AREA SATURDAY MORNING INTO THE AFTERNOON.
WINDS WILL REMAIN STRONG AHEAD OF THIS FRONT ON SATURDAY AS THE
SECONDARY UPPER TROUGH INDUCES PRESSURE FALLS OVER CENTRAL AND
EASTERN NEW MEXICO. ANOTHER ADVISORY MAY BE EVENTUALLY BE NEEDED FOR
SATURDAY AS WELL. FRONT PASSING THROUGH BY THE END OF THE AFTERNOON
SHOULD SLACKEN WINDS SOME.
AS THE SECOND UPPER TROUGH PASSES OUT INTO THE PLAINS...A BACK DOOR
COOL FRONT WILL DROP IN FROM THE NORTHEAST. THIS FRONT SHOULD BE IN
BY SUNDAY MORNING...ALTHOUGH COOLING EASTERLY WINDS WILL CONTINUE
INTO TUESDAY. TEMPERATURES...ESPECIALLY MONDAY AND TUESDAY...SHOULD
BE SEVERAL DEGREES BELOW NORMAL FOR A COOL START TO MAY. MODELS
STILL TRYING WITH VARYING DEGREES TO EVENTUALLY BRING THE DRYLINE UP
INTO NORTHERN MEXICO/BIG BEND AREA AND EVENTUALLY TO NEAR HUDSPETH
COUNTY BY WEDNESDAY AND THURSDAY. MODEL CONSISTENCY ON THIS HAS BEEN
BAD AND WILL NOT EVEN ADDRESS THIS MUCH WITH THE ZONES.
&&
.AVIATION...VALID 28/12Z-29/12Z.
VFR THROUGH THE PERIOD. AFT 20Z...SURFACE WINDS INCREASING SW 10-15
KTS.
&&
.FIRE WEATHER...
A WEAK RIDGE OVERHEAD TODAY WILL KEEP WINDS ON THE LIGHT
SIDE...THOUGH VERY DRY CONDITIONS WILL CONTINUE WITH EXTREME FIRE
DANGER. BACK TO STRONG WINDS ON FRIDAY AND SATURDAY AS AN UPPER
TROUGH MOVES OVER THE GREAT BASIN AND EVENTUALLY OUT OVER THE
SOUTHERN PLAINS SUNDAY MORNING. RED FLAG CONDITIONS WILL LIKELY
DEVELOP BOTH DAYS AND LOOK FOR THE FIRE WX WATCH TO BE UPGRADED
LATER THIS MORNING TO A RED FLAG WARNING. IN ADDITION TO THE STRONG
WINDS...HIGH TEMPERATURES ON FRIDAY WILL BE WAY ABOVE NORMAL AND MIN
RH'S WILL BE SINGLE DIGITS ALL ZONES...WITH RH'S BELOW 5% OVER THE
LOWLANDS. NOT MUCH CHANGE FOR SATURDAY OTHER THAN A FEW DEGREES
COOLER. SYSTEM FINALLY LIFTS OUT SUNDAY MORNING AND A BACK DOOR COOL
FRONT WITH EXTENDED LOW LEVEL EASTERLY FLOW WILL MOVE. THIS WILL
COOL SUNDAY THROUGH TUESDAY BACK TO SLIGHTLY BELOW NORMAL
TEMPERATURES. THESE COOLER TEMPERATURES AND RELATIVELY LIGHT WINDS
WILL HELP SOME WITH THE FIRE SITUATION BUT EXTREME FIRE CONDITIONS
LIKELY WILL CONTINUE.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 85 58 92 65 88 / 0 0 0 0 0
SIERRA BLANCA TX 85 52 91 57 89 / 0 0 0 0 0
LAS CRUCES 85 51 91 57 86 / 0 0 0 0 0
ALAMOGORDO 84 48 90 58 84 / 0 0 0 0 0
CLOUDCROFT 64 37 71 41 65 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 83 48 88 52 82 / 0 0 0 0 0
SILVER CITY 78 42 80 45 74 / 0 0 0 0 0
DEMING 86 46 91 52 83 / 0 0 0 0 0
LORDSBURG 86 47 90 51 84 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR NMZ110>113.
WIND ADVISORY FROM NOON TO 8 PM MDT FRIDAY FOR NMZ022>025-
030>032.
TX...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR TXZ055-056.
WIND ADVISORY FROM NOON TO 8 PM MDT FRIDAY FOR TXZ055-056.
&&
17 HEFNERHazardous weather outlook, Apr 28, 6:20 AM MDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 620 AM MDT THU APR 28 2011 NMZ022>025-030>032-TXZ055-056-291215- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 620 AM MDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WINDY AGAIN ON FRIDAY AND SATURDAY WITH BLOWING DUST...ALONG WITH CRITICAL FIRE CONDITIONS. NO OTHER HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:27 AM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 23 hr |
| Apr 28, 7:27 AM MDT | Red Flag Warning | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 38 hr |
Nearby
Wind Advisories in New Mexico, 2011Wind Advisories in Texas, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.